Am I pregnant or is it just the side effects of stopping the pill?

Hi, im trying to work out when I should take a test. I'm 32 with 2 children aged 12 and 14. I have fallen pregnant twice on the IUD. We have now decided we want to try for a baby. I had the implant for about 2.5 years, then went on the pill. I've been on the pill for about 6 months. I usually have my pill break from the Saturday and have my period Wednesday until Saturday. I stopped taking the pill two days before the end of the pack, taking my last pill on the 23 October. We had sex every day for the next week. My period was due on the 30th October but it didn't come. A week later I had a thick discharge with a browny/pink colour only when I went to the toilet, and this lasted 5/6 days, ending 10th November. I am experiencing lots of pregnancy symptoms but I've been told that they could also be from stopping the pill. I took a test a day ago, 12th November, and it was negative, I wonder if you could tell me when or if I should try again?

Last edited by

4 Replies

  • Yes!

    Take another test.

    Its possible your hgc hormone levels may had been a Lil low to detect the pregnancy but however you mentioned you had the implant then when removed started taking the pill, it may be the side effects or your hormones dealing with the change of contraception.

    Id say wait until "maybe" the weekend or monday if you can & take another test.


  • Thank you Abenaa. It's so frustrating waiting, I will be so disappointed if im not as I thought I was getting all the symptoms until I read the symptoms of stopping the pill :-( xx

  • Good luck I hope you get the result your hoping for xx

  • Could be. I had quite a few odd symptoms similar to pregnancy symptoms when coming off the pill though. Either way, best to keep trying! :)

You may also like...